# SDR UPS06848095

- Difficulty date: September 25, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 73,134 hours, 48,951 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 4611067N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FITTING CRACKED AT RT STA 70 L30R.  REMOVED AND REPLACED FITTING IAW SRM 51-3-0,51-1-20D AND 51-3-2.
